Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 32, Pages 1715-1723

Reservicing some customers in M/G/1 queues under three disciplines

1Faculty of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad 9177948953, Iran
2School of Mathematical and Physical Sciences, The University of Newcastle, 2308, NSW, Australia

Received 23 October 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • A. Mohammadi, M. R. Salehi-Rad, and E. C. Wit, “Using mixture of Gamma distributions for Bayesian analysis in an M/G/1 queue with optional second service,” Computational Statistics, vol. 28, no. 2, pp. 683–700, 2012. View at Publisher · View at Google Scholar
  • A. Mohammadi, and M. R. Salehi-Rad, “Bayesian Inference and Prediction in an M/G/1 with Optional Second Service,” Communications in Statistics - Simulation and Computation, vol. 41, no. 3, pp. 419–435, 2012. View at Publisher · View at Google Scholar